SEARCH

SEARCH BY CITATION

REFERENCES

  • 1
    1993 Preliminary Estimates of Drug-Related Emergency Depart ment Episodes, 8th ed. Rockville , MD : U.S. Department of Health and Human Services, 1994; pp 105.
  • 2
    Heye C, Garza A, McLoughlin E, Radetsky M. Profile of Injury in San Francisco. San Francisco , CA : San Francisco Department of Public Health and Injury Prevention Center, 1994; pp 1934.
  • 3
    Bertini G, Russo L, Cricelli F, et al. Role of a prehospital medical system in reducing heroin-related deaths. Crit Care Med. 1992; 20: 4938.
  • 4
    Smith DA, Leake L, Loflin JR, Yealy DM. Is admission after intravenous heroin overdose necessary? Ann Emerg Med. 1992; 21: 132630.
  • 5
    Yealy DM, Pans PM, Kaplan RM, Heller MB, Marini SE. The safety of prehospital naloxone administration by paramedics. Ann Emerg Med. 1990; 19: 9025.
  • 6
    Goldfrank LR, Weisman RS. Opioids. In: GoldfrankLR. FlomenbaumNE, LewinNA, WeismanRS, HowlandMA, HoffmanRS (eds). Goldfrank's Toxicologic Emergencies, 5th ed. Norwalk , CT : Appleton & Lange, 1994; pp 76983.
  • 7
    Olson KR. Opiates and opioids. In: OlsenKR (ed). Poisoning and Drug Overdose, 2nd ed. Norwalk , CT : Appleton & Lange, 1994; pp 23840.
  • 8
    Whipple JK. Quebbeman EI, Lewis KS, Gottlieb MS, Ausman RK. Difficulties indiagnosing narcotic overdoses in hospitalized patients. Ann Pharmacother. 1994; 28: 44650.
  • 9
    Handal KA, Schauben JL. Naloxone. Ann Emerg Med. 1983; 12: 43845.
  • 10
    Duberstein JL, Kaufman DM. A clinical study of an epidemic of heroin intoxication and heroin-induced pulmonary edema. Am J Med. 1971; 51: 70414.
  • 11
    Larpin R, Vincent A, Pemet C. Hospital morbidity and mortality of acute opiate intoxication. Presse Med. 1990; 19: 14036.
  • 12
    Silber R, Clerkin EP. Pulmonary edema in acute heroin poisoning. Am J Med. 1959; 27: 18792.
  • 13
    Selzman HM, Kahil ME, Fred HL. Pulmonary edema accompanying heroin intoxication. Cardiovasc Res Cent Bull. 1967; 6: 779.
  • 14
    Stem WZ. Spear PW, Jacobson HG. The roentgen findings in acute heroin intoxication. Am J Roentgen. 1968; 103: 52232.
  • 15
    Morrison WJ, Wetherill S, Zyroff J. The acute pulmonary edema of heroin intoxication. Radiology. 1970; 97: 34751.
  • 16
    Frand UI, Shim CS, Williams MH. Heroin-induced pulmonary edema. Sequential studies of pulmonary function. Ann Intem Med. 1972; 77: 2935.
  • 17
    Addington WW. Cugell DW, Bazley ES. The pulmonary edema of heroin toxicity - an example of the stiff lung syndrome. Chest. 1972; 62: 199205.
  • 18
    Steensen P, Jorgensen HS. Juhl B. Heroininduceret lungeodem. Ugeskr Laeger. 1993; 155: 28668.
  • 19
    Wang M. Lin JL. Liaw SJ, Bullard MJ. Heroin lung: report of two cases. J Formos Med Assoc. 1994; 93: 1702.
  • 20
    Kjeldgaard JM, Hahn GW, Heckenlively JT, Genton E. Metha-done-induced pulmonary edema. JAMA. 1971; 218: 8823.
  • 21
    Master K. Narcotics and pulmonary edema. Ann Intern Med. 1972; 77: 817.
  • 22
    Malik SK, Olivero J, Sutherland N. Pulmonary edema and oral ingestion of methadone. JAMA. 1972; 221: 915.
  • 23
    Schaaf JT, Spivack ML. Rath GS, Snider GL. Pulmonary edema and adult respiratory distress syndrome following methadone abuse. Am Rev Respir Dis. 1973; 107: 104751.
  • 24
    Goldrnan AL, Enquist RW. Methadone pulmonary edema. Chest. 1973; 63: 2756.
  • 25
    Zyroff J, Slovis TL, Nagler J. Pulmonary edema induced by oral methadone. Radiology. 1974; 112: 5678.
  • 26
    Troen P. Pulmonary edema in acute opium intoxication. N Engl J Med. 1953; 248: 3646.
  • 27
    Steinberg AD, Karliner JS. The clinical spectrum of heroin pul monary edema. Arch Intern Med. 1968; 122: 1227.
  • 28
    Wilen SB, Ulreich S, Rabinowitz JG. Roentgenographic manifes tations of methadone-induced pulmonary edema. Radiology. 1975; 114: 515.
  • 29
    Hoffman JR, Schriger DL, Luo JS. The empiric use of naloxone in patients with altered mental status: a reappraisal. Ann Emerg Med. 1991; 20: 24652.
  • 30
    Manfredini R, Gallerani M. Calo G. Pasin M, Govoni M, Fersini C. Emergency admissions of opioid drug abusers for overdose: a chronobiological study of enhanced risk. Ann Emerg Med. 1994; 24: 6158.
  • 31
    Kaplan JL. Marx JA. Gin-Shaw SL, et al. Double-blind study of nalmefene versus naloxone in emergency department patients with suspected narcotic overdose [abstract]. Acad Emerg Med. 1994; 1: A74.
  • 32
    Davis EA, Menagazzi J. Sucov A. Safety and effectiveness of nalemfene vs. naloxone in opioid and mixed drug overdose in the prehospital care setting [abstract]. Prehosp Disaster Med. 1994; 9: S60.